American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R19) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[2] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[3] Josh Genauer. Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012) 519-550. MR 2833590.
Abstract, references, and article information   
View Article: PDF

[4] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[5] Paul Kirk and Charles Livingston. The geography problem for 4-manifolds with specified fundamental group. Trans. Amer. Math. Soc. 361 (2009) 4091-4124. MR 2500880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gil Ramos Cavalcanti. The Lefschetz property, formality and blowing up in symplectic geometry. Trans. Amer. Math. Soc. 359 (2007) 333-348. MR 2247894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shashidhar Upadhyay. A bounding question for almost flat manifolds. Trans. Amer. Math. Soc. 353 (2001) 963-972. MR 1804410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sadok Kallel. Divisor spaces on punctured Riemann surfaces. Trans. Amer. Math. Soc. 350 (1998) 135-164. MR 1443879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bernd Kruggel. A homotopy classification of certain 7-manifolds. Trans. Amer. Math. Soc. 349 (1997) 2827-2843. MR 1422611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Selman Akbulut. On universal relations in gauge theory . Trans. Amer. Math. Soc. 348 (1996) 1329-1355. MR 1307997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Bochnak and W. Kucharz. Algebraic cycles and approximation theorems in real algebraic geometry . Trans. Amer. Math. Soc. 337 (1993) 463-472. MR 1091703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander I. Suciu. Iterated spinning and homology spheres . Trans. Amer. Math. Soc. 321 (1990) 145-157. MR 987169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Don H. Shimamoto. An integral version of the Brown-Gitler spectrum . Trans. Amer. Math. Soc. 283 (1984) 383-421. MR 737876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1